When you’re in pain, you need aspirin-free BACKAID for effective, long-lasting pain relief.
Aspirin free, maximum strength BACKAID is your choice for temporary relief from minor back, leg, and joint aches and pains. BACKAID Max’s 6-hour formula features the maximum strength power of a proven non-aspirin pain relieving ingredient. Plus, our formula contains a second ingredient to help reduce periodic excess water build-up and relieve pressure-caused discomfort. BACKAID Max caplets are 100% aspirin free and gentle on your stomach.
What is the dosage for BACKAID Max?The dosage for BACKAID Max is two caplets with a full glass of water every 6 hours while symptoms persist but not to exceed 3 doses (6 caplets) in 24 hours, or as directed by a doctor. Be sure to read all product package label Directions, Uses and Warnings and follow them carefully.
Can I use BACKAID Max with my other medication(s)?We recommend speaking with your doctor or your pharmacist before using BACKAID Max with any other medications or dietary supplements.
What are the active ingredients in BACKAID Max?Each BACKAID Maxcaplet contains 500 mg acetaminophen, a pain reliever, and 25 mg of pamabrom, a mild diuretic.
Why does BACKAID Max have the diuretic pamabrom in it?The diuretic pamabrom can help reduce periodic excess water retention that can lead to pressure-related discomforts.
Why is BACKAID Max so difficult to get out the package?The difficulty you may experience when opening BACKAID Max blister packs is most likely due to the Child Resistant Closure (CRC) packaging. Federal regulations require CRC packaging for products that contain acetaminophen, such as BACKAID Max . We apologize for the inconvenience. As recommended on the blister card backing, you may find it to be easier to open the blisters with scissors. However, to better serve our consumers, we also offer an alternative to our blister card packaging in the form of an easy open bottle. BACKAID Max bottles are currently available at Rite Aid and Walgreens.
About one in four Americans has experienced back pain within the past three months, making it one of the most common types of pain.
When your back is bothering you and you don't want to take prescription drugs, over-the-counter (OTC) solutions such as acetaminophen or nonsteroidal anti-inflammatory drugs (NSAIDs) can help relieve symptoms.
NSAIDs and acetaminophen (the pain relief medication in Backaid) work differently, so sometimes doctors recommend taking both medications. This often offers better pain relief than taking one type of pain medication. Some people find that alternating between the two also helps lessen the pain as one dose wears off. You may be able to use Backaid along with an NSAID pain reliever. Ask your doctor or pharmacist if this approach is right for you.
Although these medications are available OTC, they still come with side effects -- especially if you take them at higher doses or for a long time. NSAID side effects can include gastrointestinal problems, ulcers, and kidney damage, while acetaminophen can affect the liver.
Aspirin is a common NSAID that has additional potential risks because it contains salicylates. People who are sensitive to salicylates can experience symptoms such as stomach problems, breathing difficulties and hives. Those who suffer from IBS, asthma and food allergies can have higher risk for being salicylate sensitive.
If you’ve been taking an NSAID or acetaminophen to manage back pain for three months or more, you may have what’s called chronic pain. You should see a doctor to at least find out if you’re taking the right medication at the right dose.
Also remember that pain relievers are only one tool to help you relieve and prevent back pain. Try these tips to ease and control back pain: